# SDR ASAA2023041742905

- Difficulty date: April 17, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N960AK
- Make and model: Boeing 737-9
- Aircraft serial: 44092
- Aircraft time: 411 hours, 122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA'S REPORT GALLEY 1 EMER EXIT SIGN BROKEN. GROUNDED - YES. REPLACED R1/FWD GALLEY EMERGENCY EXIT SIGN PLACARD PER B737-9 AMM 33-51-01, NO FURTHER DEFECTS NOTED.
